Illinois Journal of Mathematics

Brill-Noether theory for general branched coverings of $\bold P\sp 1$

E. Ballico

Full-text: Open access

Abstract

We study the Brill-Noether theory of special divisors of a general branched covering of the complex projective line with one total ramification point, while the other ramification points are ordinary.

Article information

Source
Illinois J. Math., Volume 45, Number 4 (2001), 1247-1252.

Dates
First available in Project Euclid: 13 November 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1258138063

Digital Object Identifier
doi:10.1215/ijm/1258138063

Mathematical Reviews number (MathSciNet)
MR1894893

Zentralblatt MATH identifier
1014.14011

Subjects
Primary: 14H51: Special divisors (gonality, Brill-Noether theory)
Secondary: 14H30: Coverings, fundamental group [See also 14E20, 14F35]

Citation

Ballico, E. Brill-Noether theory for general branched coverings of $\bold P\sp 1$. Illinois J. Math. 45 (2001), no. 4, 1247--1252. doi:10.1215/ijm/1258138063. https://projecteuclid.org/euclid.ijm/1258138063


Export citation